MathSciNet Relay Station
MathSciNet bibliographic data
MR1441964 (98a:11156) 11R58 (11Y65)
Zuccherato, Robert J. The continued fraction algorithm and regulator for quadratic function fields of characteristic $2$. J. Algebra 190 (1997), no. 2, 563–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement